# SDR SWAA2022092646271

- Difficulty date: August 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727A+2; BS 727A+14; BS 727B+2; BS 727B+6; BS 727B+10; BS 727B+14; BS 727C+10. / [01] VERIFIED APLICABILITY: SRM 53-60-53-01-2 FOR IDENTIFICATION; AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] REMOVED CORROSION ON AFT CARGO BAY TO SIDEWALL SUPPORT AT RBL21 BS 727A+14 PER SRM 51-10-02 EVALUATED AS FOLLOW: L=2' W=1' D=0.006'; ORIGINAL THICKNESS 0.040' PER BAC1496-377; REMAINING THICKNESS 0.034'; BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIGURE 103 DETAIL D. USED TOOL MICROMETER ID: ATS1672 S/N 65092939 DUE DATE 03/ 2023.;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2 MEASUREMENT TABLE VERIFIED;[04] LOCATED AND DRILLED NEW SIDEWALL SUPPORT (ZEE) P/N 146A7502-51 LOT: 1496140-1 IAW SRM 51-40-05 AND DWG 146A7500.  REMOVAL AND INSTALLATION ACCOMPLISHED ON CARD AD ID: TTG8Q004EMMQ;[05] UPDATED MEASUREMENTS FIELD ITEM 8;[06] VERIFIED CORRECTIVE ACTION 4.;[07] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE.
